# SDR HEEA968128

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Part number: 7615009043050
- Condition: Cracked
- Location: M/R Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIP CAP HAS THE ABRASION STRIP CRACKED WITH MULTIPLE BRANCHES AND SEPARATION.  ALSO HAS SOME FIBERGLASS EROSION.
